# SDR SWAA2021081502676

- Difficulty date: July 16, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N728SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27860
- Aircraft time: 73,319 hours, 43,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT SHIELD AT FWD CARGO BAY BS494 - BS500A RBL24 WL157. / REMOVED AND REPLACED FCB AFT SHIELD PER SRM S140102; SRM 51-40-05 AND DWG. 143A0080; 91195U 8/1/20
